Announcement

Collapse
No announcement yet.

Spasms / tight legs

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Spasms / tight legs

    I have a baclofen pump and take 5mg Valium each night for spasms. I stretch for tightness but only seem to loosen up for a couple hours. When I get my legs off the bed to hang for a transfer intense spasms start and my legs kick making transfers annoying. Is there anything I can do to help the tightness and spasms

    #2
    How long have you had your pump? What dosage are you at? Is this fairly new? You may need to have your pump adjusted. If you have been with the same dose for quite awhile then maybe something else is going on. I would speak with the physician or NP who maintains your pump. You may just need an adjustment in dosage or you could possibly have a uti or somethimg else going on. If this is relatively new I would get it checked out. At the very least to make sure the pump is working accurately.

    Comment


      #3
      agree with above. you may need an adjustment with your baclofen dose in the pump.

      you may also have to take oral baclofen in addition to the baclofen pump dose but all should be discussed with your provider.

      pbr
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment

      Working...
      X